advertisement
Question
Posted by: Lilly | 2012/02/03

Endometriosis Gamble

Hi Doc

I have been diagnosed with Endometriosis 6 years ago (at age 18) and the Gyne put me on a contraceptive tablet to make the pain less. Now I only get my period every three months, because she said I must only drink the inactive pills every three months.

There are many side effects to using the pill, I believe it is much better to be off it, should I take a gamble and not use it for a few months? And then just overdose on pain pills? The only thing I am afraid of is the pain, because one literally feels like one is dying. At one time I actually had a will set up!

Please advise.

Regards
Lilly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the endometriosis was 6 years ago, it may well have diappaeared now. There are consequneces to endometrisois besides the pain though - infertility, chronic pelvic adhesions. See your gynaecologist and discuss your further management with him/her.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/02/07

If the endometriosis was 6 years ago, it may well have diappaeared now. There are consequneces to endometrisois besides the pain though - infertility, chronic pelvic adhesions. See your gynaecologist and discuss your further management with him/her.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement